# SDR ARWA20060203

- Difficulty date: February 15, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 79,414 hours, 26,483 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Reservior
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK PRIOR TO TAKEOFF DUE TO HYDRAULIC QUANTITY LOSS.  CHECKED HYDRAULIC RESERVOIR, FOUND FULL; CLEANED CONNECTOR AT HYDRAULIC QUANTITY TRANSMITTER IN ACCORDANCE WITH M/M 20-50-1; CHECKED HYDRAULIC QUANTITY, FOUND NORMAL READING.
